# SDR HNAA2024080600636

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 51,238 hours, 48,421 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Condition: Faulted
- Location: High Stage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O AFTER THRUST LEVERS ADVANCED, BLD 2 VLV FAI MSG APPEARED. REJECTED T/O. MSG DISAPPEARED WHEN THRUST LEVERS RETARTED.  R & R HIGH STAGE VALVE PRESS SWITCH IAW AMM 36-11-07.  OPS CHECKS GOOD.
